MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC

COOK IRELAND LTD ZILVER 635 VASCULAR SELF-EXPANDING STENT; NIO STENT, ILIAC
Model Number G43866
Medical Device Problem Codes Migration or Expulsion of Device (1395); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510(k) number: p050017/s002.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
As reported to customer relations: "discussion with staff nurse sounded like there was stent migration." additional information provided by dm on 24aug2018: "(b)(6) will forward what he has.We are trying to get ivus pics without phi as well." request forwarded from dm on behalf of physician on 24aug2018: "also, on top of the standard letter which gets sent can we have someone call dr.(b)(6) to discuss in further detail.Dr.(b)(6) was trained and has practiced extensively with cook product.This case certainly seems like an anomaly, and additional follow up would be valuable for both sides i believe.Thanks for any help you can offer with this follow up.".
 
Event or Problem Description
This report is being submitted as a cancellation report.As reported to customer relations: "discussion with staff nurse sounded like there was stent migration.".
 
Additional Manufacturer Narrative
510(k) number: p050017/s002.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4).Cook medical incorporated (cmi), 1025 acuff road, p.O box 4195, bloomington, indiana 47402-4195.Importer site establishment registration number: (b)(4).This file is related to (b)(4).It was initially indicated that 2 zilver stents had migrated.237406 addresses the first stent ziv6-35-80-8-40.Image review and event information confirmed that stent migration occurred for ziv6-35-80-8-40.However, additional information confirmed that the 2nd stent (ziv6-35-80-10-40) addressed in this file was placed as an intervention following the first device.The image review found this device in the distal common iliac artery and it was confirmed that this was the location intended and that it did not migrate.As a result, it is confirmed that this device did not malfunction and an mdr report is not required.

Brand Name
ZILVER 635 VASCULAR SELF-EXPANDING STENT
Common Device Name
NIO STENT, ILIAC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key7860256
Report Number3001845648-2018-00420
Device Sequence Number16552428
Product Code NIO
UDI-Device Identifier10827002438665
UDI-Public(01)10827002438665(17)200905(10)C1394723
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2020
Device Model NumberG43866
Device Catalogue NumberZIV6-35-80-10-40
Device Lot NumberC1394723
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/14/2018
Event Location Hospital
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight79